# SDR AALA201801299009

- Difficulty date: January 27, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: O-Ring
- Condition: Leaking
- Location: Zone 700 - Gears
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED. HYDRAULIC SYSTEM A FLUID LOSS DECREASING TO 58 PERCENT QUANTITY. THE FLIGHT DECLARED AN EMERGENCY, AND DIVERTED TO DEN WITHOUT FURTHER INCIDENT.  FOUND RIGHT MAIN GEAR FRANGIBLE FITTING LEAKING. REPLACED O-RING ON RIGHT MAIN GEAR FRANGIBLE FITTING PER AMM 32-32-52.
